# SDR SWIA201334555

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 24,045 hours, 14,147 cycles
- Engine: Ge CF348C1
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FWD ENGINE MOUNT LINK ASSEMBLY HAS PITTING.  C-CHECK REPLACED RT ENGINE FWD MOUNT LINK ASSEMBLY.
